I took accutane 18 years ago and my skin still burns after just a few minutes in the summer sun. I know sunscreen helps but I am wondering if there is anything I can do to lessen the skins sensitivity?
Anything to Lessen Sun Sensitivity After Accutane?
Doctor Answers (1)
To lessen sun sensitivity besides using sunscreens, sun avoidance, seeking shade or hat/glasses, you may also consider adding topical and oral antioxidants that demonstrated to diminish sun damaging effects on the skin. Topically, I would recommend moisturizers with niacin or nicotinic acid, green tea, or orally take a Sun Pill with powerful botanical antioxidant. Keep your skin well moisturized also for extra shield of protection. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.